标题:The infinitesimal and the little q-Schur superalgebras
作者:Chen, XY[1]; Gu, HX[2]; Wang, JP[3]
作者全称:Chen, Xiaoyu[1]; Gu, Haixia[2]; Wang, Jianpan[3]
通讯作者地址:Chen, XY (reprint author), Ningbo Univ, Dept Math, 818 Fenghua Rd, Ningbo 315211, Zhejiang, Peoples R China.
出版年:2018
卷:46
期:2
页码:1-28
关键词:BLM basis; infinitesimal q-Schur superalgebra; little q-Schur superalgebra; monomial basis
摘要:In this paper, based on the results in [8] we give a monomial basis for q-Schur superalgebra and then a presentation for it. The presentation is diffe 更多
收录类别:SCOPUS;SCIE
当年影响因子:0.429
5年影响因子:0.360
JCR分区:Q4
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 0.429

网络计量

其他

TOP